# SDR SWAA2021122841872

- Difficulty date: November 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING PANEL 661 BB SCREW HOLES ARE CRACKED UNDER SEAL. ; / [01] REMOVED DAMAGE AND REPAIRED FASTENER HOLES PER SRM 51-70-04-2R-9.; [02] REMOVED DAMAGE AND REPAIRED FASTENER HOLES PER SRM 51?70-04-2R-9.; [03] INSPECTED THE REPAIR PER SRM 51-70-04-2R-9.; [04] RESTORED FINISH TO PANEL PER AMM 51-21-99. SEE CORRECTIVE ACTIONS 1-3 FOR REPAIR SIGNOFF.; [05] 4. RYAN ROGERS (TECHNICIAN); 06-DEC-2021 21:24 UTC RESTORED FINISH TO PANEL PER AMM 51-21-99. SEE CORRECTIVE ACTIONS 1-3 FOR REPAIR SIGNOFF. INSPECTED.
